# SDR VJ9800138

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Part number: 5707638511
- Condition: Corroded
- Location: Fwd Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FRESH WATER TANK UNDER FORWARD LAV SINK CORRODED.  REPLACED TANK IAW DC9 MM 38-11-4.  LEAK AND OPS CHECKED GOOD IAW DC9 MM 38-11-4.
